# SDR AWXA200201026

- Difficulty date: October 4, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 60,444 hours, 49,246 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654581011
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A 1/4" CRACK WAS FOUND ON FRAME AT BS 312, BETWEEN STR 5 - STR 6 L/H. MAINTENANCE STOP DRILLED CRACK AT BS 312, BETWEEN STR 5 - STR 6 L/H; PERFORMED A HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED; FABRICATED A FRAME REPAIR DOUBLER; AND INSTALLED REPAIR PART IAW B737-200 SRM 51-40-3, FIG. 1.
